Hodge decompositions of Loday Symbols in K-theory and cyclic homology, by Susan C. Geller and Charles A. Weibel

Abstract: We study the decompositions of K-theory and cyclic homology induced by lambda operations, and in particular the decomposition of the Loday symbols <<x,y,...,z>>. Except in special cases, these Loday symbols do not have pure Hodge index. Our calculations disprove conjectures of Beilinson and Soulé in K-theory, and of Gerstenhaber and Schack in Hochschild homology.

This paper has appeared in K-theory 8 (1994), 587-632.

Susan C. Geller <geller@math.tamu.edu>
Charles A. Weibel <weibel@math.rutgers.edu>